×

Found 816 Documents (Results 1–100)

Second order \(p\)-evolution equations with critical nonlinearity. (English) Zbl 1534.35262

“Bruno Pini” Mathematical Analysis Seminar 2023. Papers from the seminar, University of Bologna, Bologna, Italy, 2023. Bologna: Università di Bologna, Alma Mater Studiorum. 263-280 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Existence and uniqueness of solutions for nonlinear viscoelastic plate equation with \(\overrightarrow{p}(x,t)\)-Laplacian operator and delay. (English) Zbl 07826940

Melliani, Said (ed.) et al., Recent advances in fuzzy sets theory, fractional calculus, dynamic systems and optimization. Contributions based on the presentations at the international conference on partial differential equations and applications, modeling and simulation, Beni Mellal, Morocco, from June 1–2, 2021. Cham: Springer. Lect. Notes Netw. Syst. 476, 66-78 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the existence of optimal control in the problem of optimizing the lowest coefficient of a semilinear evolutionary equation. (English. Russian original) Zbl 1525.35170

Comput. Math. Math. Phys. 63, No. 7, 1176-1190 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1084-1099 (2023).
MSC:  35K90 35Q93
PDFBibTeX XMLCite
Full Text: DOI

Optimal decay rates for semi-linear non-autonomous evolution equations with vanishing damping. (English) Zbl 1517.35047

PDFBibTeX XMLCite
Full Text: DOI

The critical exponent for semilinear \(\sigma \)-evolution equations with a strong non-effective damping. (English) Zbl 1481.35040

PDFBibTeX XMLCite
Full Text: DOI arXiv

Global existence and uniform boundedness of the classical solutions for the system of multi-species transport with mass control. arXiv:2209.07456

Preprint, arXiv:2209.07456 [math.AP] (2022).
BibTeX Cite
Full Text: arXiv

Limiting analysis of a crystal dissolution and precipitation model coupled with the unsteady stokes equations in the context of porous media flow. arXiv:2209.07450

Preprint, arXiv:2209.07450 [math.AP] (2022).
BibTeX Cite
Full Text: arXiv

On differentiation of functional in problem on parametric coefficient optimization in semilinear global electric circuit equation. (Russian. English summary) Zbl 1497.47128

Ufim. Mat. Zh. 13, No. 3, 155-177 (2021); translation in Ufa Math. J. 13, No. 3, 152-173 (2021).
PDFBibTeX XMLCite
Full Text: DOI MNR

Abstract parabolic evolution equations and Łojasiewicz-Simon inequality II. Applications. (English) Zbl 1525.35003

SpringerBriefs in Mathematics. Singapore: Springer (ISBN 978-981-16-2662-3/pbk; 978-981-16-2663-0/ebook). ix, 128 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Abstract parabolic evolution equations and Łojasiewicz-Simon inequality I. Abstract theory. (English) Zbl 1525.35002

SpringerBriefs in Mathematics. Singapore: Springer (ISBN 978-981-16-1895-6/pbk; 978-981-16-1896-3/ebook). x, 61 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software